- -

On finite minimal non-nilpotent groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On finite minimal non-nilpotent groups

Show simple item record

Files in this item

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.contributor.author Robinson, Derek J. S. es_ES
dc.date.accessioned 2013-01-25T11:16:44Z
dc.date.available 2013-01-25T11:16:44Z
dc.date.issued 2005-06-08
dc.identifier.issn 0002-9939
dc.identifier.uri http://hdl.handle.net/10251/19040
dc.description First published in Proceedings of the American Mathematical Society in volume 12, number 6:961-963 (2009), published by the American Mathematical Society http://dx.doi.org/10.1090/S0002-9939-05-07996-7 http://www.ams.org/journals/proc/2005-133-12/S0002-9939-05-07996-7/home.html es_ES
dc.description.abstract [EN] A critical group for a class of groups X is a minimal non-X-group. The critical groups are determined for various classes of finite groups. As a consequence, a classification of the minimal non-nilpotent groups (also called Schmidt groups) is given, together with a complete proof of Gol¿fand¿s theorem on maximal Schmidt groups. es_ES
dc.description.sponsorship This work was supported by Proyecto BFM2001-1667-C03-03 (MCyT) and FEDER (European Union).
dc.description.uri http://dx.doi.org/10.1090/S0002-9939-05-07996-7 es_ES
dc.format.extent 3455-3462 es_ES
dc.language Inglés es_ES
dc.publisher American Mathematical Society es_ES
dc.relation.ispartof Proceedings of the American Mathematical Society es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Critical group es_ES
dc.subject Finite group es_ES
dc.subject Class of finite groups es_ES
dc.subject Minimal non-nilpotent group es_ES
dc.subject Schmidt group es_ES
dc.subject Pst-group es_ES
dc.subject Sylow-permutable subgroup es_ES
dc.subject Sylow subgroup es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On finite minimal non-nilpotent groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1090/S0002-9939-05-07996-7
dc.relation.projectID info:eu-repo/grantAgreement/MEC//BFM2001-1667-C03-03/ES/Los grupos a través de sus acciones III/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Esteban Romero, R.; Robinson, DJS. (2005). On finite minimal non-nilpotent groups. Proceedings of the American Mathematical Society. 12(133). https://doi.org/10.1090/S0002-9939-05-07996-7 es_ES
dc.relation.publisherversion http://dx.doi.org/10.1090/S0002-9939-05-07996-7 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 12 es_ES
dc.description.issue 133 es_ES
dc.identifier.eissn 1088-6826
dc.contributor.funder Ministerio de Ciencia y Tecnología


This item appears in the following Collection(s)

Show simple item record